# SDR IPXA2021020365255

- Difficulty date: January 24, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 60,351 hours, 19,775 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stiffener
- Part number: 111T200811
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON CENTER WING TANK STIFFENER (P/N : 111T2008-11) ON STA 785.9 , LBL 33REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.79.01 AND UPS EO B767-5740-58151-C
